# SDR SWIA201024397

- Difficulty date: June 12, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 18,326 hours, 15,635 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Inoperative
- Location: Galley Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR WOULD NOT OPEN FROM THE OUTSIDE.  (FLT 6714)  REPLACED THE SERVICE DOOR OUTER HANDLE.
